SLq(2,R) at roots of unity


Ahmedov H., Dayi O.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.32, no.10, pp.1895-1907, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 10
  • Publication Date: 1999
  • Doi Number: 10.1088/0305-4470/32/10/008
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.1895-1907

Abstract

The quantum group SLq(2, R) at roots of unity is introduced by means of duality pairings with the quantum algebra U-q(sl(2, R)). Its irreducible representations corresponding to the a type of the quantum algebra are constructed through the universal T-matrix. The irreducible representations corresponding to the A type are also found. An invariant integral on this quantum group is given. Endowed with that some properties like unitarity and orthogonality of the irreducible representations are discussed.